# SDR DALA1035529864

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1151 L14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LAVATORY RT AFT STA 1151 BELOW LONGERON 14 FRAME SHEAR TIE IS CRACKED.  REMOVED SHEAR TIE AT RT AFT LAV RECEIVED NEW PART.  PICKED UP HOLES IAW SRM 51-10-4. INSTALLED FASTENERS AT SHEAR TIE IAW SRM 51-10-05.
